# SDR DL72K990484

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LFEC INSPECTIONS PER SI 4-74176-12AD ON S4R, CRACK INDICATIONS WERE FOUND BETWEEN BS 481 AND 680.  CONDUCTING HFEC INSP CONFIRMED 29 CRACK INDICATIONS IN THE LWR FASTENER ROW OF THE LAP JOINT.  REPAIRED PER ERA 332875-14AD, REV A.
